# SDR JIKA2014061701

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N63978
- Make and model: Beech C-99
- Aircraft serial: U171
- Aircraft time: 33,135 hours, 52,033 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 206191
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE PILOT SELECTED LG HANDLE TO RETRACT POSITION, LG FAILED TO FULLY RETRACT.  PILOT TROUBLESHOOTING REVEALED CB HAD POPPED & LG RED INDICATOR LIGHT WAS ILLUMINATED.  RESET CB & PLACED LG HANDLE IN EXTEND POSITION, BOTH LT & RT MLG EXTENDED & LOCKED, NOSE GEAR FAILED TO EXTEND, CB POPPED AGAIN & LOW HYD FLUID INDICATOR LIGHT ILLUMINATED.  PILOT DECIDED TO MANUALLY EXTENDED LG USING EMER PROCEDURES & LANDED WITHOUT FURTHER INCIDENT.  INSPECTION OF ACFT FOUND THE HYD LINE CONNECTED TO 20619-1 FITTING WAS CRACKED.  R & R FITTING IAW MM 29-10-00, PERFORMED LG OPERATIONAL CHECKS IAW MM 32-31-00.  ALL OPERATIONAL CHECKS WERE NORMAL.
